oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On estimation in hierarchical models with block circular covariance structures
Department of Statistics, Stockholm University, Stockholm, Sweden.
Department of Energy and Technology, Swedish University of Agricultural Sciences, Uppsala, Sweden; Department of Mathematics, Linköping University, Campus Valla, Linköping, Sweden.
Department of Statistics, Stockholm University, Stockholm, Sweden.
2015 (English)In: Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, E-ISSN 1572-9052, Vol. 67, no 4, p. 773-791Article in journal (Refereed) Published
Abstract [en]

Hierarchical linear models with a block circular covariance structure are considered. Sufficient conditions for obtaining explicit and unique estimators for the variance-covariance components are derived. Different restricted models are discussed and maximum likelihood estimators are presented. The theory is illustrated through covariance matrices of small sizes and a real-life example.

Place, publisher, year, edition, pages
Springer Berlin/Heidelberg, 2015. Vol. 67, no 4, p. 773-791
Keywords [en]
Circular block symmetry, Estimation, Identifiability, Maximum likelihood estimator, Restricted model, Variance components
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:oru:diva-70267DOI: 10.1007/s10463-014-0475-8ISI: 000356541300007Scopus ID: 2-s2.0-84931575753OAI: oai:DiVA.org:oru-70267DiVA, id: diva2:1264774
Funder
Swedish Research Council, 2010-18915-75688-45
Note

Funding Agencies:

Hierta-Retzius Foundation from The Royal Swedish Academy of Sciences  FOA12H-026

Estonian Science Foundation  ETF8294

Available from: 2018-11-21 Created: 2018-11-21 Last updated: 2018-11-22Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Liang, Yuli

Search in DiVA

By author/editor
Liang, Yuli
In the same journal
Annals of the Institute of Statistical Mathematics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 52 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf